# SDR GTIA2021070535851

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 23,719 hours, 10,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L-1 DOOR ASSIST RESSURE LOW-SERVICED L-1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
